Discrete and equal Baire classes

A. Császár, M. Laczkovich

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)165-178
Number of pages14
JournalActa Mathematica Hungarica
Volume55
Issue number1-2
DOIs
Publication statusPublished - Mar 1990

Fingerprint

Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Discrete and equal Baire classes. / Császár, A.; Laczkovich, M.

In: Acta Mathematica Hungarica, Vol. 55, No. 1-2, 03.1990, p. 165-178.

Research output: Contribution to journalArticle

Császár, A. ; Laczkovich, M. / Discrete and equal Baire classes. In: Acta Mathematica Hungarica. 1990 ; Vol. 55, No. 1-2. pp. 165-178.
@article{10ffbbc151dd4c3288c5cc32fdbc6126,
title = "Discrete and equal Baire classes",
author = "A. Cs{\'a}sz{\'a}r and M. Laczkovich",
year = "1990",
month = "3",
doi = "10.1007/BF01951400",
language = "English",
volume = "55",
pages = "165--178",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Discrete and equal Baire classes

AU - Császár, A.

AU - Laczkovich, M.

PY - 1990/3

Y1 - 1990/3

UR - http://www.scopus.com/inward/record.url?scp=4244100412&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4244100412&partnerID=8YFLogxK

U2 - 10.1007/BF01951400

DO - 10.1007/BF01951400

M3 - Article

AN - SCOPUS:4244100412

VL - 55

SP - 165

EP - 178

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -